# SDR CA090406006

- Difficulty date: April 3, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 45,541 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5755 · Spoilers
- Part: Case
- Condition: Ruptured
- Location: Spoiler Act
- Part time: 44,348 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, THE CREW LOST ALL HYDRAULIC NR 1, THEREBY CAUSING NORMAL BRAKING TO BE INOPERATIVE.  THE AIRCRAFT RETURNED TO GATE USING EMERGENCY BRAKES AND REVERSE (PROPELLER) THRUST.  UPON ARRIVAL, A FLUID LEAK MIDWAY UNDER THE RT WING WAS NOTICED.  MAINTENANCE WAS ADVISED AND A CREW SENT ON AN AOG TRIP TO THE STATION.  FURTHER INVESTIGATION REVEALED THAT THE RT INBOARD SPOILER ACTUATOR CASING HAD RUPTURED AND CAUSED THE LEAK.  THE ACTUATOR WAS REPLACED, LEAK CHECKED AND TESTED SERVICEABLE.
